Title: NONLINEAR TE-WAVE PROPAGATION IN A SYMMETRICAL, CONVERGING, SINGLE-MODE Y-JUNCTION WAVE-GUIDE
Authors: SHI, TT
CHI, S
光電工程學系
電信研究中心
Department of Photonics
Center for Telecommunications Research
Issue Date: 1-Aug-1992
Abstract: Nonlinear TE-wave propagation in a symmetric, converging, single-mode Y-junction waveguide is investigated. Numerical results simulated by the beam-propagation method showed that the insertion loss depends on the power of the incident light and can be reduced to 0.89 dB for some appropriate power. The insertion loss can be further decreased, but the wave propagating in the stem begins to oscillate.
URI: http://dx.doi.org/10.1364/JOSAB.9.001338
http://hdl.handle.net/11536/3343
ISSN: 0740-3224
DOI: 10.1364/JOSAB.9.001338
Journal: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA B-OPTICAL PHYSICS
Volume: 9
Issue: 8
Begin Page: 1338
End Page: 1340
Appears in Collections:Articles